MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM BOX OSTEOTOME; HIP INSTRUMENTS : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM BOX OSTEOTOME; HIP INSTRUMENTS : CUTTING INSTRUMENTS
Catalog Number 257600002
Medical Device Problem Codes Dull, Blunt (2407); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the srom osteotome is damaged from hard bone.The smooth cutting surface is no longer smooth enough to use.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM BOX OSTEOTOME
Common Device Name
HIP INSTRUMENTS : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7863693
Report Number1818910-2018-68879
Device Sequence Number16573948
Product Code HWM
UDI-Device Identifier10603295145271
UDI-Public10603295145271
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257600002
Device Lot NumberAY0305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer08/15/2018
08/15/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date09/11/2018
09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1